EconPapers    
Economics at your fingertips  
 

Asymptotic Theory for Rough Fractional Vasicek Models

Weilin Xiao () and Jun Yu ()
Additional contact information
Weilin Xiao: Zhejiang University

No 7-2018, Economics and Statistics Working Papers from Singapore Management University, School of Economics

Abstract: This paper extends the asymptotic theory for the fractional Vasicek model developed in Xiao and Yu (2018) from the case where H ∈ (1/2, 1) to the case where H ∈ (0, 1/2). It is found that the asymptotic theory of the persistence parameter (k) critically depends on the sign of k. Moreover, if k > 0, the asymptotic distribution for the estimator of k is different when H ∈ (0, 1/2) from that when H ∈ (1/2, 1).

Keywords: Least squares; Roughness; Strong consistency; Asymptotic distribution (search for similar items in EconPapers)
JEL-codes: C15 C22 C32 (search for similar items in EconPapers)
New Economics Papers: this item is included in nep-ecm, nep-ets and nep-sea
Date: 2018-03-19
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://ink.library.smu.edu.sg/soe_research/2158/ Full text (application/pdf)

Related works:
Journal Article: Asymptotic theory for rough fractional Vasicek models (2019) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ris:smuesw:2018_007

Access Statistics for this paper

More papers in Economics and Statistics Working Papers from Singapore Management University, School of Economics 90 Stamford Road, Sigapore 178903. Contact information at EDIRC.
Bibliographic data for series maintained by Cheong Pei Qi ().

 
Page updated 2019-04-25
Handle: RePEc:ris:smuesw:2018_007